RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 3, Pages 486–495 (Mi tmf1438)  

Quantum corrections to the conductivity of a two-dimensional disordered system in a strong magnetic field

A. K. Arzhnikov, S. G. Novokshonov, S. V. Pakhomov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Abstract: A system of noninteracting electrons moving in a magnetic field and a field of randomly distributed impurities is considered. An exact expression is obtained for the sum of the series of maximally crossed diagrams; it is valid in an arbitrary magnetic field. It is shown that in the two-dimensional case the relative magnitude of the corrections to the conductivity due to this series reaches 60% in the center of the lower Landau sub-band.

Full text: PDF file (879 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:3, 339–344

Bibliographic databases:

Received: 20.04.1992

Citation: A. K. Arzhnikov, S. G. Novokshonov, S. V. Pakhomov, “Quantum corrections to the conductivity of a two-dimensional disordered system in a strong magnetic field”, TMF, 94:3 (1993), 486–495; Theoret. and Math. Phys., 94:3 (1993), 339–344

Citation in format AMSBIB
\Bibitem{ArzNovPak93}
\by A.~K.~Arzhnikov, S.~G.~Novokshonov, S.~V.~Pakhomov
\paper Quantum corrections to the conductivity of a~two-dimensional disordered system in a~strong magnetic field
\jour TMF
\yr 1993
\vol 94
\issue 3
\pages 486--495
\mathnet{http://mi.mathnet.ru/tmf1438}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 3
\pages 339--344
\crossref{https://doi.org/10.1007/BF01017266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MA71000012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1438
  • http://mi.mathnet.ru/eng/tmf/v94/i3/p486

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:81
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020